MathSciNet Relay Station
MathSciNet bibliographic data
MR271006 10.03
Lehmer, D. H.; Lehmer, Emma; Shanks, Daniel Integer sequences having prescribed quadratic character. Math. Comp. 24 1970 433–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement